Some boundary value problems of fractional differential equations and inclusions. (English) Zbl 1228.34011

Summary: We study the existence of solutions for nonlinear fractional differential equations and inclusions of order \(q\in (1,2]\) with families of mixed and closed boundary conditions. In case of inclusion problems, the existence results are established for convex as well as nonconvex multivalued maps. Our results are based on Leray-Schauder degree theory, nonlinear alternative of Leray-Schauder type, and some fixed point theorems for multivalued maps. Some interesting special cases are also discussed.


34A08 Fractional ordinary differential equations
47H10 Fixed-point theorems
34B99 Boundary value problems for ordinary differential equations
Full Text: DOI


[1] Samko, S. G.; Kilbas, A. A.; Marichev, O. I., Fractional Integrals and Derivatives, Theory and Applications (1993), Gordon and Breach: Gordon and Breach Yverdon · Zbl 0818.26003
[2] Podlubny, I., Fractional Differential Equations (1999), Academic Press: Academic Press San Diego · Zbl 0918.34010
[3] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J., (Theory and Applications of Fractional Differential Equations. Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, vol. 204 (2006), Elsevier Science B.V: Elsevier Science B.V Amsterdam) · Zbl 1092.45003
[4] (Sabatier, J.; Agrawal, O. P.; Machado, J. A.T., Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering (2007), Springer: Springer Dordrecht) · Zbl 1116.00014
[5] Chang, Y.-K.; Nieto, J. J., Some new existence results for fractional differential inclusions with boundary conditions, Math. Comput. Modelling, 49, 605-609 (2009) · Zbl 1165.34313
[6] Ahmad, B.; Nieto, J. J., Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions, Comput. Math. Appl., 58, 1838-1843 (2009) · Zbl 1205.34003
[7] Ahmad, B.; Otero-Espinar, V., Existence of solutions for fractional differential inclusions with anti-periodic boundary conditions, Bound. Value Probl. (2009), Art. ID 625347, 11 pages · Zbl 1172.34004
[8] Agarwal, R. P.; Belmekki, M.; Benchohra, M., A survey on semilinear differential equations and inclusions involving Riemann-Liouville fractional derivative, Adv. Difference Equ. (2009), Art. ID 981728, 47 pp · Zbl 1182.34103
[9] Henderson, J.; Ouahab, A., Fractional functional differential inclusions with finite delay, Nonlinear Anal., 70, 2091-2105 (2009) · Zbl 1159.34010
[10] Ahmad, B.; Nieto, J. J., Existence of solutions for anti-periodic boundary value problems involving fractional differential equations via Leray-Schauder degree theory, Topol. Methods Nonlinear Anal., 35, 295-304 (2010) · Zbl 1245.34008
[11] Gafiychuk, V.; Datsko, B.; Meleshko, V., Mathematical modeling of different types of instabilities in time fractional reaction-diffusion systems, Comput. Math. Appl., 59, 1101-1107 (2010) · Zbl 1189.35151
[12] Agarwal, R. P.; Lakshmikantham, V.; Nieto, J. J., On the concept of solution for fractional differential equations with uncertainty, Nonlinear Anal., 72, 2859-2862 (2010) · Zbl 1188.34005
[13] Ahmad, B., Existence of solutions for irregular boundary value problems of nonlinear fractional differential equations, Appl. Math. Lett., 23, 390-394 (2010) · Zbl 1198.34007
[14] Nieto, J. J., Maximum principles for fractional differential equations derived from Mittag-Leffler functions, Appl. Math. Lett., 23, 1248-1251 (2010) · Zbl 1202.34019
[15] Darwish, M. A.; Ntouyas, S. K., On initial and boundary value problems for fractional order mixed type functional differential inclusions, Comput. Math. Appl., 59, 1253-1265 (2010) · Zbl 1189.34029
[16] Jahanshahi, M., Reduction of the Neumann, Poincare and Robin-Zaremba boundary value problems for Laplace equation to the Dirichlet boundary value problem, Appl. Comput. Math., 6, 51-57 (2007) · Zbl 1209.35036
[17] Van den Berg, M.; Gilkey, P.; Kirsten, K.; Kozlov, V. A., Heat content asymptotics for Riemannian manifolds with Zaremba boundary conditions, Potential Anal., 26, 225-254 (2007) · Zbl 1114.58022
[18] Avramidi, I. G., Heat kernel asymptotics of Zaremba boundary value problem, Math. Phys. Anal. Geom., 7, 9-46 (2004) · Zbl 1079.58018
[19] Deimling, K., Multivalued Differential Equations (1992), Walter De Gruyter: Walter De Gruyter Berlin, New York · Zbl 0760.34002
[20] Hu, S.; Papageorgiou, N., Handbook of Multivalued Analysis, Theory I (1997), Kluwer: Kluwer Dordrecht · Zbl 0887.47001
[21] Kisielewicz, M., Differential Inclusions and Optimal Control (1991), Kluwer: Kluwer Dordrecht, The Netherlands · Zbl 0731.49001
[22] Lasota, A.; Opial, Z., An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equations, Bull. Acad. Pol. Sci., Ser. Sci. Math. Astron. Phys., 13, 781-786 (1965) · Zbl 0151.10703
[23] Bressan, A.; Colombo, G., Extensions and selections of maps with decomposable values, Studia Math., 90, 69-86 (1988) · Zbl 0677.54013
[24] Covitz, H.; Nadler, S. B., Multivalued contraction mappings in generalized metric spaces, Israel J. Math., 8, 5-11 (1970) · Zbl 0192.59802
[25] Dugundji, J.; Granas, A., Fixed Point Theory (2005), Springer-Verlag: Springer-Verlag New York
[26] Castaing, C.; Valadier, M., (Convex Analysis and Measurable Multifunctions. Convex Analysis and Measurable Multifunctions, Lecture Notes in Mathematics, vol. 580 (1977), Springer-Verlag: Springer-Verlag Berlin, Heidelberg, New York) · Zbl 0346.46038
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.